Call us: 1-800-748-7001 Fax us: 1-888-870-2808
Help Contact Us Register Login
Advil Migraine Liquid Gel 40ct****OTC DISCONTINUED 3/3/14
Product ID: A717488
Price: Select Quantity Below
- Select Quantity -
1 $7.49 Select
2 $14.98 Select
3 $22.47 Select
4 $29.96 Select
5 $37.45 Select
Custom Quantity Select
Currently Out of Stock
Product Summary
Pain Reliever

Uses

Treats migraine.

Directions

Adults: take 2 capsules with a glass of water. If symptoms persist or worsen, ask your doctor. Do not take more than 2 capsules in 24 hours, unless directed by a doctor. Under 18 years of age: ask a doctor.

Warnings

Allergy alert: ibuprofen may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock. Alcohol warning: if you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take ibuprofen or other pain relievers/fever reducers. Ibuprofen may cause stomach bleeding. Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer. Ask a doctor if you have: never had migraines diagnosed by a health professional; a headache that is different from your usual migraines; the worst headache of your life; fever and stiff neck; daily headaches; headaches beginning after a head injury, or caused by exertion; coughing or bending; experience your first headache after the age of 50; a migraine so severe as to require bed rest; have problems or side effects with any pain reliever/fever reducer. Ask a doctor or pharmacist before use if you are: under a doctor's care for a continuing medical condition; taking other drugs on a regular basis; taking another product containing ibuprofen, or any other pain reliever/fever reducer. Stop use and ask a doctor if an allergic reaction occurs. Seek medical help right away. Migraine headache pain is not relieved or gets worse after the first dose; stomach pain occurs with the use of this product; new or unexpected symptoms occur. If you are pregnant or breast-feeding, ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Active Ingredients

Per Capsule: Solubilized Ibuprofen Equal to 200 mg Ibuprofen (Present as the Free Acid and Potassium Salt)

Inactive Ingredients

D&C Yellow No. 10; FD&C Green No. 3; FD&C Red No. 40; Gelatin; Light Mineral Oil; Pharmaceutical Ink; Polyethylene Glycol; Potassium Hydroxide; Purified Water; Sorbitan; Sorbitol
Ratings And Reviews
There are currently no reviews for this product. Be the first to review this product

198.89.113.69